Research


  

 

[1]      On Commutativity of one-sided  s-unital rings, Tamkang Journal of Math (23) 3 (1992), 253-268.

[2]      On Commutativity of rings with constraints on subsets, Czechoslovak Math. Journal, 43(118) (1993), 3, 439-449..

[3]      On free d.g. Seminear-rings, Riv. Math. Univ. Parma (5) 6 (1997), 283-293.

[4]      A note on commutativity of automorphisms, Internat. J.Math. & Math. Sci. (21) 1 (1998), 201-204.

[5]      A note on α-derivations on semiprime rings, Demonstratio Mathematica, xxxiv, 4(2001), 783-788.

[6]      Semistar operations on valuation domains, Int. Journal of Commutative Rings, (accepted).

- Funded by KFUPM under Sabic Fast Track. 

  Duration : One year

 

 

1